I went to an experienced doctor a few years ago who injected Sculptra into a blood vessel. I get occlusions now. Is there anything I can do about this? Will this ever subside?
Occlusions from Sculptra Shots: Can I Do Anything About This?
Doctor Answers (1)
The needle can get clogged
I’m not sure what this means about occlusions, but the needle can get clogged. It would be very rare for Sculptra to cause an occlusion of a blood vessel. If that were to occur, however, there would be immediate effects such as blanching or whiteness in the skin area followed by a necrosis of the skin meaning a redness or darkness of the skin. Years later, there should be no manifestations other than some people get bumps and those can be massaged.
Web reference: http://www.sculptradoctor.com/
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.